# SDR AALA991747

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY OVERHEAD CEILING EXIT LIGHT HAS BROKEN WIRES.  REPAIRED EMEREGNCY OVERHEAD CEILING EXIT LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
